MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS ULTRAVIEW SL COMMAND MODULE

SPACELABS HEALTHCARE SPACELABS ULTRAVIEW SL COMMAND MODULE
Model Number 91496
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer contacted spacelabs healthcare to report that patient parameters were intermittently dropped while a ultraview command module was in use.There was no patient or user harm associated with this event.The customer's biomed evaluated the reported issue and found that the pins of the command module were bent and pushed in.The biomed readjusted the pins and confirmed that the issue was resolved.The cause of the reported issue was due to bent pins on the command module.

Brand Name
SPACELABS ULTRAVIEW SL COMMAND MODULE
Common Device Name
SL COMMAND MODULE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24284993
Report Number3010157426-2026-00023
Device Sequence Number9927430
Product Code DSI
UDI-Device Identifier10841522106422
UDI-Public(01)10841522106422
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown